# SDR AALA951575

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1451N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11460
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053912
- Condition: Defective
- Location: E/E Compt
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT NR 2085 - AFTER TAKEOFF ORD DURING CLIMB-OUT, LOST LEFT EFIS AIRSPEED INDICATION FOLLOWED BY NR 1 FLIGHT AUGMENTATION PANEL FAULTS.  UNABLE TO RESET AND AIRCRAFT RETURNED TO ORD, LANDING WITHOUT INCIDENT.  REPLACED NR 1 AIR DATA COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
